# SDR FDEA201006142126

- Difficulty date: June 14, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545833
- Condition: Corroded
- Location: Bs 1070 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE STA 1070 STR 28L CORROSION OUT OF LIMITS. REMOVED DAMAGED AREA. FABRICATED STRINGER REPAIR USING BAC1498-145 7075T6 DIMS 19 3/4", 2 SPLICES USING BAC1498-131 7075T6 DIMS 14" EACH, FABRICATED DOUBLER USING 2024T3 .063 DIMS 41 1/8" X 17 1/2", 2 FILLERS USING 2024T3 .050 DIMS 5 7/8" X 1" AND 4 7/8" X 1" AND INSTALLED ALL REPAIR PARTS IAW SRM 53-10-3, 53-30-3 AND 51-30-2.
